# SDR ASAA2014081708870

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,327 hours, 6,406 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COWL ANTI-ICE LIGHT ILLUMINATED AFTER LANDING, TAXI IN, AND NR 2 ENGINE.  SHUTDOWN ENGINE AND COWL ANTI-ICE REMAINED ILLUMINATED, COMPLETED QRH CHECKLIST.  ACFT GROUNDED. OPEN
